On the status of the Permian radiolarian genus Multisphaera Nazarov and Afanasieva 2000

Details

Serval ID
serval:BIB_11C25C81CCE7
Type
Article: article from journal or magazin.
Collection
Publications
Title
On the status of the Permian radiolarian genus Multisphaera Nazarov and Afanasieva 2000
Journal
Revue de Micropaléontologie
Author(s)
Dumitrica P.
ISSN-L
0035-1598
Publication state
Published
Issued date
2011
Peer-reviewed
Oui
Volume
54
Pages
207-213
Language
english
Create date
21/02/2013 16:14
Last modification date
20/08/2019 13:39
Usage data